# SDR SWAA2022051097543

- Difficulty date: April 25, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. L/H SIDE STR 19L BETW. STA 500C THRU 500D GUSSET CRACKED / [01] REMOVED GUSSET FROM FWD CARGO STA 500C-500D STR 19L PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW GUSSET PER B737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEP #1.;[04] VERIFIED STEP #2. OK TO INSTALL NEW GUSSET.;[05] INSTALLED NEW GUSSET AT FWD CARGO L/H SIDE STR 19 BETWEEN STA 500C AND STA 500D AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902;[06] VERIFIED STEP 5.
